# SDR NACA2025020200002

- Difficulty date: February 2, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,274 hours, 55,408 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING N360WA SERVICE CHECK, CORROSION WAS FOUND ON THE KEEL BEAM LOWER CHORD AT BS 540, LBBL 6.50.  FOLLOWING CORROSION REMOVAL, IT WAS DETERMINED THAT THE BLENDOUT EXCEEDED THE 737-300 BOEING SRM 53-60-12 ALLOWABLE LIMITS. AAC ENGINEERING CONTACTED ASAP INC. TO REQUEST A REPAIR PLAN. AN ALTERNATE REPAIR WAS PROVIDED FROM THAT OF BOEING SRM 53-60-12, REPAIR 3 - KEEL BEAM SPLICE. CORROSION REMOVED AND REPAIRED IAW NAC EO 737-53-0369.
